MAUDE Adverse Event Report: MMJ, S.A. DE C.V. SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V. SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86234
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient was intubated and the tube had been in for 5 days.It was reported that the #6 could not be seen at the lip of the baby because the number had worn off.It was stated that the tube was not kept but they opened another tube.The respiratory therapy supervisor was able to rub off the numbering with their fingernail.There was no patient injury.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7454943
Report Number2936999-2018-00290
Device Sequence Number16459789
Product Code BTR
UDI-Device Identifier10884521212848
UDI-Public10884521212848
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86234
Device Catalogue Number86234
Device Lot Number17C529524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;